Conflicted feelings

I have been taken a mood stabilisator for two years. On holiday I forgot to take them and so I decided to stop all together. This was end of September. A month later and finally rid of the side effects of stopping with them I’m struggling. I feel down and cry easily. I am under a lot of stress and in a lot of pain, so it might be a coincidence? I think I might give it a bit more time before considering taking meds again, it somehow feels like a failure.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s